MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57448
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Stacking Breaths (1593); High Blood Pressure/ Hypertension (1908); Obstruction/Occlusion (2422)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: nio stent, iliac.
 
Event or Problem Description
Per patient's wife he had to have open heart surgery at (b)(6) hospital (c21635-0) because the stent had migrated.He had problems with leg swelling before the stent was implanted.He had high blood pressure after the implant and the leg swelling became worse due to 60 mg of lasix.The device was implanted by dr.(b)(6) at the vascular experts (c43414-0).The doctor thought the patient had a mass but it was the migrated stent.The stent had wrapped around a ventricle causing a minute leak.After explant, it was noticed that the filter never fully opened.Now, the patient was not feeling well/tired and has had anxiety after the explant.After cardiac physical therapy, they put the machine on him and he went into afib.He is not recovering as expected.Did any unintended section of the device remain inside the patient¿s body? not that was reported if yes, please describe.Was the patient hospitalized or was there prolonged hospitalization due to this occurrence? yes.Did the patient require any additional procedures due to this occurrence? yes.If yes, please describe.-open heart surgery.Did the product cause or contribute to the need for additional procedures? yes.If yes, please specify additional procedures and provide details.Open heart surgery has the complainant reported any adverse effects on the patient due to this occurrence? yes.Has the complainant reported that the product caused or contributed to the adverse effects? yes.Please specify adverse effects and provide details.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key15321425
Report Number3005580113-2022-00098
Device Sequence Number20114935
Product Code NIO
UDI-Device Identifier10827002574486
UDI-Public(01)10827002574486(17)231016(10)C1768452
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
Report Date (Section F) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2023
Device Model NumberG57448
Device Catalogue NumberZVT7-35-80-16-100
Device Lot NumberC1768452
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/01/2022
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer08/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2022
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Date Report Sent to FDA08/30/2022